# SDR SWIA202158325

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484 Rbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON RBL27.00 PRESSURE FLOOR-SUPPORT BEAM CLIP ATTACHED TO ROLLER FAIRLEAD BRACKET ASSY AT FS 484.00 (MARKED)     (C-CHECK RO 5/20/2021)    REMOVED CRACKED CLIP AND INSTALLED NEW CLIP REF PREVIOUSLY INCORPERATED REO 601R-53-41-059 REV-B DATED 2009-09-16 / RESTORED FINISH AT THE NEW BRACKET AREA RBL27 FS484.00 REF CRJ200 SRM 51-25-16 / . COMPLIED WITH TASK CARD 51-900-1003-SKY .SEE CONTINUE CARD FOR WORK PERFORMED.
